Khursheed J. Ansari
Cited by
Cited by
Erratum to “On (p, q)-analogue of Bernstein Operators” [Appl. Math. Comput. 266 (2015) 874–882]
AK M. Mursaleen, Khursheed J. Ansari
Applied Mathematics and Computation 278, 70-71, 2016
Some approximation results by (p,q)-analogue of Bernstein–Stancu operators
AK M.Mursaleen, KhursheedJ.Ansari
Applied Mathematicsand Computation 264, 392-402, 2015
Some Approximation Results on Bleimann-Butzer-Hahn Operators Defined by (𝑝, 𝑞)-Integers
M Mursaleen, M Nasiruzzaman, A Khan, KJ Ansari
Filomat 30 (3), 639-648, 2016
Computational study on the dynamics of fractional order differential equations with applications
K Shah, M Arfan, A Ullah, Q Al-Mdallal, KJ Ansari, T Abdeljawad
Chaos, Solitons & Fractals 157, 111955, 2022
On a Kantorovich Variant of (p,q)-Szász-Mirakjan Operators
M Mursaleen, A Alotaibi, KJ Ansari
Journal of Function Spaces 2016, 9, 2016
Fractional order mathematical modeling of typhoid fever disease
M Sinan, K Shah, P Kumam, I Mahariq, KJ Ansari, Z Ahmad, Z Shah
Results in Physics 32, 105044, 2022
Some Approximation Results for Bernstein-Kantorovich Operators based on (p, q)-Calculus
AK M. Mursaleen, Khursheed J. Ansari
U.P.B. Sci. Bull., Series A 78 (4), 129-142, 2016
On Chlodowsky variant of Szász operators by Brenke type polynomials
M Mursaleen, KJ Ansari
Applied Mathematics and Computation 271, 991-1003, 2015
Approximation by Kantorovich Type q-Bernstein-Stancu Operators
M Mursaleen, KJ Ansari, A Khan
Complex Analysis and Operator Theory 11, 85-107, 2017
A link between approximation theory and summability methods via four-dimensional infinite matrices
HM Srivastava, KJ Ansari, F Özger, Z Ödemiş Özger
Mathematics 9 (16), 1895, 2021
Approximation properties and error estimation of q-Bernstein shifted operators
M Mursaleen, KJ Ansari, K Asif
Numerical Algorithms, 21, 2019
On\documentclass [12pt]{minimal}\usepackage {amsmath}\usepackage {wasysym}\usepackage {amsfonts}\usepackage {amssymb}\usepackage {amsbsy}\usepackage {mathrsfs}\usepackage …
M Mursaleen, KJ Ansari, A Khan
Appl. Math. Comput. 266, 874-882, 2015
Application of Vieta–Lucas series to solve a class of multi-pantograph delay differential equations with singularity
M Izadi, Ş Yüzbaşı, KJ Ansari
Symmetry 13 (12), 2370, 2021
Approximation by Jakimovski–Leviatan operators of Durrmeyer type involving multiple Appell polynomials
KJ Ansari, M Mursaleen, S Rahman
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
Generalized -Bleimann-Butzer-Hahn operators and some approximation results
M Mursaleen, M Nasiruzzaman, KJ Ansari, A Alotaibi
Journal of Inequalities and Applications 2017, 1-14, 2017
Stability Results in Intuitionistic Fuzzy Normed Spaces for a Cubic Functional Equation
M Mursaleen, KJ Ansari
Applied Mathematics & Information Sciences 7 (5), 1677-1684, 2013
Sequence spaces derived by the triple band generalized Fibonacci difference operator
T Yaying, B Hazarika, SA Mohiuddine, M Mursaleen, KJ Ansari
Advances in Difference Equations 2020, 1-19, 2020
Approximation by Jakimovski-Leviatan-Stancu-Durrmeyer type operators
M Mursaleen, S Rahman, KJ Ansari
Filomat 33 (6), 1517-1530, 2019
Approximation by q-analogue of Jakimovski–Leviatan operators involving q-Appell polynomials
M Mursaleen, KJ Ansari, M Nasiruzzaman
Iran J Sci Technol Trans Sci, 2017
Approximation of q-Stancu-Beta Operators Which Preserve
M Mursaleen, KJ Ansari
Bulletin of the Malaysian Mathematical Sciences Society 40, 1479-1491, 2017
The system can't perform the operation now. Try again later.
Articles 1–20